Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Sep 8, 2021, 2:15 AM CDT for Haskell County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2021, 2:15 AM CDT (07:15 UTC)
- Expired
- Sep 8, 2021, 2:45 AM CDT
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.00 in
- Wind
- 50
County Haskell County, OK
The radar
The Western Arkansas radar (KSRX), 78 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2037 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1991 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
367
WWUS84 KTSA 080715
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
215 AM CDT Wed Sep 8 2021
OKZ068-070-072-074-080745-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-
215 AM CDT Wed Sep 8 2021
...A strong thunderstorm will impact portions of northeastern
Haskell, northwestern Sequoyah, south central Cherokee and
southeastern Muskogee Counties through 245 AM CDT...
At 215 AM CDT, Doppler radar indicated a strong thunderstorm over
Gore, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Sallisaw... Warner...
Vian... Gore...
Porum... Webbers Falls...
Whitefield... Tamaha...
Briartown... Greenleaf State Park...
Lake Tenkiller State Park... Box...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 274 and
307.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3521 9526 3544 9535 3555 9535 3555 9538
3572 9508 3547 9474
TIME...MOT...LOC 0715Z 324DEG 13KT 3554 9513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
SniderWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Sep 8, 2:12 AM CDT, 3 minutes earlier.
Area forecast discussion, Sep 8, 2:12 AM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 212 AM CDT Wed Sep 8 2021 .DISCUSSION... Convection continues to fester across parts of east central OK and western AR, ahead of the cold front that is draped along the I-44 corridor at this time. May need to include low PoPs for early this morning across the southeast, although will take a last look at radar before deciding. Otherwise, the cold front will clear the region later this morning, with cooler temps (actually closer to seasonal norms) expected areawide. Low dewpoints and light winds due to surface ridging conditions will allow temps to fall off nicely tonight, with lows in the mid 50s/lower 60s for Thursday morning. Unfortunately, temperatures will quickly bounce back to above normal by late week and into the weekend as the western ridge shifts east. Slightly veered flow on Saturday will bring the hottest weather to the area, with highs pushing 100F over parts of eastern OK. Low dewpoints will keep the humidity in check, although will see an uptick in fire weather concerns given the low afternoon RH (less than 30%) and dry fuels (you should see my yard). Extended guidance suggests the upper ridge will flatten some into next week, with the next rain chances by Wednesday as a weak upper low across TX wobbles north in the area. Temperatures should fall off some, although remain above normal. && .PRELIMINARY POINT TEMPS/POPS... TUL 90 62 93 66 / 0 0 0 0 FSM 90 62 91 65 / 0 0 0 0 MLC 87 60 90 64 / 0 0 0 0 BVO 87 59 91 62 / 0 0 0 0 FYV 85 56 87 60 / 0 0 0 0 BYV 84 58 86 60 / 0 0 0 0 MKO 86 59 88 63 / 0 0 0 0 MIO 86 58 88 61 / 0 0 0 0 F10 88 60 92 63 / 0 0 0 0 HHW 89 63 90 64 / 10 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....18
Hazardous weather outlook, Sep 7, 5:13 PM CDT, 9 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
513 PM CDT Tue Sep 7 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
513 PM CDT Tue Sep 7 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Around 7 pm.
DISCUSSION...
A limited risk of severe storms exists this evening across
northeast Oklahoma, mainly north of Interstate 44. Damaging wind
gusts are the primary threat, but this threat will likely remain
fairly isolated.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY through MONDAY...No Hazards.
EXTENDED DISCUSSION...
Much above normal temperatures will prevail most days, but
humidity values will remain low.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Sep 8, 1:38 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
138 AM CDT Wed Sep 8 2021
OKZ068-070-072-080715-
Muskogee OK-Sequoyah OK-Cherokee OK-
138 AM CDT Wed Sep 8 2021
...A strong thunderstorm will impact portions of northwestern
Sequoyah, south central Cherokee and southeastern Muskogee Counties
through 215 AM CDT...
At 138 AM CDT, Doppler radar indicated a strong thunderstorm over
Pumpkin Center, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Vian... Gore...
Webbers Falls... Marble City...
Braggs... Cookson...
Greenleaf State Park... Pumpkin Center...
Lake Tenkiller State Park... Box...
This includes Interstate 40 in Oklahoma between mile markers 280 and
296.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3560 9476 3545 9502 3546 9504 3545 9506
3543 9508 3541 9508 3535 9519 3562 9533
3582 9506
TIME...MOT...LOC 0638Z 316DEG 20KT 3569 9510
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SniderSpecial weather statement, Sep 8, 2:15 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
215 AM CDT Wed Sep 8 2021
OKZ068-070-072-074-080745-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-
215 AM CDT Wed Sep 8 2021
...A strong thunderstorm will impact portions of northeastern
Haskell, northwestern Sequoyah, south central Cherokee and
southeastern Muskogee Counties through 245 AM CDT...
At 215 AM CDT, Doppler radar indicated a strong thunderstorm over
Gore, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Sallisaw... Warner...
Vian... Gore...
Porum... Webbers Falls...
Whitefield... Tamaha...
Briartown... Greenleaf State Park...
Lake Tenkiller State Park... Box...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 274 and
307.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3521 9526 3544 9535 3555 9535 3555 9538
3572 9508 3547 9474
TIME...MOT...LOC 0715Z 324DEG 13KT 3554 9513
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SniderThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 23 min |
| Sep 8, 1:38 AM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Sep 8, 2:45 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Sequoyah | 30 min |
| Sep 8, 3:14 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 31 min |
| Sep 8, 3:44 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 31 min |
| Sep 8, 4:11 AM CDT | Special Weather Statement | TSA | Pushmataha | 49 min |
| Sep 8, 4:56 AM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 3 hr |
| Sep 8, 5:05 AM CDT | Special Weather Statement | TSA | Choctaw | 40 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.